# SDR ASAA2021042734736

- Difficulty date: April 27, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N275AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61556
- Aircraft time: 12,985 hours, 4,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Part serial: NSN
- Condition: Corroded
- Location: Bs 727-777 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSITION PANEL HAS CORROSION FROM STA 727-STA 777 GROUNDED - YES. REPAIR RH TRANSITION PANEL STA 727+10-777 IAW BOEING 737-900ER SRM 53-00-53-2R-5W+1.5"  O=.040"  R=.033'  L=19"  D=.007
